# SDR TWAA9912101

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N485066
- Condition: Worn
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE R2 WINDOW HEAT TERMINAL SHORTED OUT MELTING THE INSULATION.  PLACARD WINDOW HEAT INOPERATIVE PER MEL.  *S/D*  FOUND THE POWER TERMINAL SHORTED OUT AT THE WINDOW.  REPLACED THE WINDOW AND SHORTED TERMINAL.
